# SDR DALA2022032802044

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 29-30 S41r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 CORROSION STRINGER 41R LOCATED BTW FR29 TO FR30 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIRED PER A320 SRM 53-21-13. OK FOR SERVICE. (2171956)
